# SDR SWAA2012092507974

- Difficulty date: September 20, 2012
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 49,465 hours, 39,456 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0011908
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  AT CRUISE - FL370, EQUIPMENT COOLING OFF LIGHT CAME ON, IT WAS ALREADY IN ALT, CONTINUED.  ALTITUDE WARNING HORN SOUNDED ABOUT 20 MINS LATER.  STARTED EMERGENCY DESCENT, SWITCHED CONTROLLER TO ALT, CABIN RISE WENT FROM 200-300 CLIMB TO 0.  HORN STOPPED AT FL180.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AND LOWER EXHAUST COOLING TEMPERATURE SENSOR PER AMM.
